# SDR CALA2017080802500

- Difficulty date: August 5, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N896UA
- Make and model: Airbus A319-132
- Aircraft serial: 3144
- Aircraft time: 28,859 hours, 16,040 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53477692208
- Condition: Gouged
- Location: Frame 55a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD, FWD SUPPORT BRACKET HAS A GOUGE, FWD LOWER SIDE OF BRACKET.  REMOVED AND REPLACED THE SUPPORT FITTING AT FRAME 55A IAW SRM 51-42-11-001, PARA F.
